Yik Yak logo Yik Yak
Download TikTok Instagram X

Explore

Find communities with your people

  • Skincare
    Skincare 131701 members
  • Slut Support
    Slut Support 13586 members
  • Monopoly Go
    Monopoly Go 1332 members
  • Environmental Baddies
    Environmental Baddies 113318 members
  • NFL
    NFL 174437 members
  • girlboard
    girlboard 102378 members
  • Pop Music
    Pop Music 162834 members
  • productivity
    productivity 1545 members
  • Online Dating
    Online Dating 11074 members
  • RUNNERS!
    RUNNERS! 1481 members
  • big dick problems
    big dick problems 11641 members
  • Tinder fails
    Tinder fails 14413 members
  • Communism
    Communism 1584 members
  • Deepest thoughts
    Deepest thoughts 9544 members
  • gluten-free
    gluten-free 1405 members
  • sexy alt bitches
    sexy alt bitches 122376 members
  • Goth
    Goth 110732 members
  • MASSHOLES
    MASSHOLES 1689 members
  • Baking
    Baking 111332 members
  • Disney College Program
    Disney College Program 11809 members
  • Simmers Unite
    Simmers Unite 11877 members
  • Today I f’ed up
    Today I f’ed up 91258 members
  • Cooking
    Cooking 170386 members
  • Insane Comments
    Insane Comments 817810 members
  • Indian Culture
    Indian Culture 1395 members
  • Gay/Bi Bro Butt Appreciation
    Gay/Bi Bro Butt Appreciation 11788 members
  • ChatGPT
    ChatGPT 103255 members
  • Harry Potter⚡
    Harry Potter⚡ 11318 members
  • Soccer
    Soccer 208288 members
  • Roommate Rants
    Roommate Rants 852582 members
See more
Yik Yak icon
Join communities on Yik Yak Download
Girl Talk icon
Girl Talk 14h
okay so this is my third month on the pill because i have the worst periods ever, i’m on week two of this pack (my third one) and im having breakthrough bleeding, is this normal since im still relatively new to bc or should i reach out to my pcp?
comment

2

upvote 4 downvote

default user profile icon
Anonymous 13h

Doesn’t hurt to ask your pcp

upvote 1 downvote
🍆
Anonymous 12h

Very normal as you adjust, especially if you skip placebos/breaks. If it continues and is bothersome after 6 months, talk to your doctor about switching pills.

upvote 1 downvote